# SDR SWAA2021092709003

- Difficulty date: August 19, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737*
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD TO FLOOR SUPPORT AT FWD CARGO BAY BS500D RBL6 TO RBL20 WL156. ; / [01] REMOVED CORROSION FROM FCB AFT BULKHEAD TO FLOOR SUPPORT ANGLE P/N (143A9485-35) BS 500D RBL6 TO RBL 24 IN AREA OF 18' X 1' ORIGINAL MATERIAL THICKNESS 0.071' REMAINING MATERIAL THICKNESS 0.048' FOUND TO BE OUT OF LIMIT IAW SRM 53-30-08-1A-1 PAR 4A2 FIG. 103 MATERIAL USED MICROMETER ID:ATS1672; SN:65092939; [02] VERIFIED REMOVED CORROSION FROM FCB AFT BULKHEAD TO FLOOR SUPPORT ANGLE P/N (143A9485-35) BS 500D RBL6 TO RBL 20 IN AREA OF 18' X 1' ORIGINAL MATERIAL THICKNESS 0.071' REMAINING MATERIAL THICKNESS 0.048' FOUND TO BE OUT OF LIMIT IAW SRM 53-30-08-1A-1 PAR 4A2 FIG. 103.; [03] REMOVED BULKHEAD CENTER TO FLOOR SUPPORT ANGLE P/N (143A9485-35) SRM 51-40-02.-; [04] RECEIVED NEW AFT BULKHEAD TO FLOOR SUPPORT AT FWD CARGO BAY BS500D; RBL6 TO RBL20; WL156  OK TO INSTALL; [05] OKAY TO INSTALL NEW AFT BULKHEAD TO FLOOR SUPPORT AT FWD CARGO BAY BS500D; RBL6 TO RBL20; WL156; [06] INSTALLED NEW AFT BULKHEAD TO FLOOR SUPPORT AT FWD CARGO BAY BS500D RBL6 TO RBL 20; WL 156 PER SRM 51-40-02-0G-0 AND BOEING DWG 143A9481; [07] CORRECTED MEASUREMENTS SECTION; [08] INSTALLED NEW AFT BULKHEAD TO FLOOR SUPPORT AT FWD CARGO BAY BS500D RBL6 TO RBL 20; WL 156 PER SRM 51-40-02-0G-0 AND BOEING DWG 143A9481 AND BOEING DWG 143A7902;[10] VERIFIED INSTALLATION OF NEW FCB AFT BLKHD-TO-FLOOR SUPPORT; BS 500D; RBL 6 - RBL 20; WL 156 PER SRM 51-40-02 AND DWG'S 143A9481 AND 143A7902;
